Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aknimegaz

Facial redness/flaking 18 months after ending 'Tane

Yes, I was on 70mg of Isotretinoin between Dec 07/Aug 08 and though my severe cystic acne has pretty much totally cleared, I'm still left with a red face and sore eyes, and if I bathe, my facial skin flakes like mad for a few hours (I like to be clean, but even rinsing my hair in the bath seems to exacerbate my face!)

Moisturising or washing my face seems to make it go redder, though moisturising DOES solve the flaking problem (temporarily). If I don't wash/moisturise, my face is still red, but not as bad, though has "medium-level" flaking.

It's getting me down, being a 'redface', anyone else suffered this particular after-effect, or know what I could do to subdue it a bit?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×